Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Constipation, testicle pain, itching feeling in penis, stomach discomfort

I was constipated last Friday with balls hurting. I also had an itching feeling in my penis . I felt better a couple days later, but the itching feeling in my penis comes and goes. Today, a week later i woke with my balls hurting and the itching penis feeling. Feel like I need to go to the bathroom, but can t. I have used the restroom this morning, but not much. Stomach feels a little bad, but mostly the itching feeling in my penis and sometimes the feeling runs to my anus . Any help would be appreciated. M
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello micheal , go for urine test i think this is infection that causing you irritation, you can use topical application like neomycin plus clobetasol plus miconazole combination. if infection is present in urine use antibiotics like ofloxacin 200 mg two times a day with painkillers if you feel pain
Answered: Wed, 2 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor